Just a quick question, anybody experience back pain on accutane?
I've just started 3rd day today no side effects yet but i am worried about the back pain i might get, i'm very active and play lots of sports so i guess my question is.. is there anything i can do to combat the back pain???
hey i had horribly back pains. I used to run all the time, and i had to stop that. And i was alright when i was up moving around, but when i tried to lay down flat, it was excrutianting pain! I got a prescription from the doc for Ultram. Its a pain reliever much much better than ibuprofin or tylenol. And it doesnt make you loopy like other RX pain killers. But others have been surprised that they actually prescribed a pain killer just for that. But if it does occur you might check into it But thankyfully after about the 2nd month all of my muscle aches went away
oooh, ultram! yeah, that's the good stuff. if you can get some of that, do. kicks butt all over everything else, and like lemmon said, it doesn't make you tired, wired or stupid. (i used to take it for the throw out yer back kinda back pain)
wow this is reasuring. Im on my last (5th) month of accutane. I started getting lower back pain the past 2 months or so. I play basketball and do aerobics and I found my hips would hurt too. I went into it worrying about this because my upper back hurts me alot cause its kinda curved. Suprisingly it hasnt really made that worse just added some lower back pain. It hurt when I lay flat on my back on the floor or a firm surface but not my bed. it makes me feel kinda old when I get up. hope it goes away!! my doc told me to just take advil or something
Count your blessings from God everyday.
*lol* yeah, i walk like and old lady sometimes too! esp if i've been sitting for awhile, like if i've been watching t.v. (desperate housewives, i cannot tear myself away!!), i'll get up and be all hunched over and slow. but it's s'posed to go away after stopping the treatment. you're lucky lkk, i'm on month 6, heading into month 7 (!!!) and still have at least another month to go! aah! i hope it's working for you though, it sure is for me, just took a long time.